So, a couple of years ago, I was lucky enough to get the correct diagnosis from a nurse practitioner. I was prescribed Topomax, because in an EEG it was discovered i had seizures. I did not know i had them. The Topomax was excellent, but it affected my kidneys. I was put on Depokote, but it affected my liver. So they tried a medicine, i could not afford (the name escapes me) and now I am on Gabapentin. The Gabapentin knocked me out, made me dizzy and confused. I told another nurse practitioner (the original one has gone into research) that this clearly is not the medicine for me. She said let’s lower the dose from 300mg to 100mg. I said “i will be one third as knocked out, dizzy, and confused.” But I agreed to try it. Well, guess what? I am one-third as knocked out dizzy and confused. Just as i thought. We shall see. The VM will not let up, somehow i have to outlast it and defeat it with the right meds. I am grateful for the time i did feel good.
Like many of you i continue the battle in looking for a solution. Thanks for taking this journey with me.